Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Une minoration de la norme de l'opérateur de Cauchy sur les graphes lipschitziens


Author: Guy David
Journal: Trans. Amer. Math. Soc. 302 (1987), 741-750
MSC: Primary 42B20; Secondary 30C85
MathSciNet review: 891644
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It was shown by T. Murai that the norm of the operator defined by the Cauchy kernel on the graph of a Lipschitz function $ A$ is less than $ C{(1 + {\left\Vert {A'} \right\Vert _\infty })^{1/2}}$. We use Garnett's example to show that this estimate is optimal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B20, 30C85

Retrieve articles in all journals with MSC: 42B20, 30C85


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0891644-X
PII: S 0002-9947(1987)0891644-X
Keywords: Lipschitz graph, Cauchy integral, Calderón-Zygmund operators
Article copyright: © Copyright 1987 American Mathematical Society